# SDR ABXA2014042790

- Difficulty date: April 27, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 368531190610
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FS 355 BL10 RT.  R & R SEAT TRACK RBC10 IAW SRM 51-40-02.  SDR INFO PN 368-53-11-90610, NSN, CORRODED L2, PART SEAT TRACK, FS & BS LOC FS 347 - FS 445.  ACFT WAS GNDED.
